# SDR ABXA20140324134

- Difficulty date: March 24, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T02225
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION LT WING LE LWR SPLICE PLATE LES 416 PNL ACCESS 521AMB.  REPAIRED LT WING LE  LWR SPLICE PLATE AT LES 416 IAW REA B657-60876.  SDR INFO PN 114T0222-5, SN NSN, PART NAME SPLICE PLATE, CORRODED LEVEL 2, EXACT WS LOCATION FROM 410 TO 416.  ACFT GNDED.
